# SDR 2010FA0000445

- Difficulty date: February 16, 2010
- Submitted: May 5, 2010
- Operation: General aviation
- Aircraft: N1576F
- Make and model: Hughes 369E
- Aircraft serial: 0568E
- Aircraft time: 2,700 hours
- Engine: Allsn 250C20B
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Bs 124
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT STA 124, ENGINE FIREWALL, M/R TRANSMISSION OIL COOLER LINES AREA.
